Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

The fight

  • entries
    20
  • comments
    13
  • views
    8309

Intro

redcapz

565 views

Okay so I had Acne as a teenager and it sort of disappeared on its own without doing anything ... Which was really really great !

But now a month back after almost a year of no acne at all it returned with a vengeance:/

Pimples all over my face not even forehead spared. ..

So I decided to take isotretinoin ( accutane)

Today is day 4

My derm put me on 40 mg a day

My pimples have pretty much dried out.. and some are on the process of drying.. no new pimples for sure!

Side effects : I got a bad cold after the days I'm not sure if it's because of the accutane or what... cuz it does dry out the nose .. so I dunno. ..

Apart from that the dry skin

I also use adapalene gel to be applied at night as it makes your skin sensitive to light in talking seriously sensitive. .. like red patches even if u check ur phone after applying the gel ... When the gel is off its fine!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×